# SDR AALA20130830005

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 74,430 hours, 26,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13ABC BULL NOSE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR BULL NOSE EMERGENCY LIGHT.  OPERATION CHECKED NORMAL.
